# SDR IPXA2025081681965

- Difficulty date: July 17, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: B5377413620490
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLS ADAPTER AT FR34 RH OB IS BROKEN.   COMPLIED WITH REMOVE AND REPLACE 1(EA) CLS ADAPTER P/N B53774136204 PER PRODUCTION DRAWING REQUIREMENTS AND A300-600F SRM CHAPTER 51 REQUIREMENTS
